# SDR DALA2019090905205

- Difficulty date: September 9, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 76,434 hours, 57,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L & R AFT OVERTWING DOOR EMERGENCY LTS INOP. REMOVED AND REPLACED BATTERIES PER AMM 33-53 OPS CHECK NORMAL. (LP5485996)
